I am superirritated with thia because i have had spotting for so long i had to go on the pill because i had super bad pains finding out they were ovarian. Cysts doctor said that this would help make them go away and prevent tjem once again the pain is back just as bad i cant help but be frustrated and irritated i have never been on birth control before but i dont think it is helping i have been on it for 1 month now and have been bleed since the first week is it going to stop and has anyone been on this for cyst please give me some answers i would appreciate it doc said just wait two more week and if im still in pain the come back i cant wait that long its been almost two months i have been in pain already :(
- Safyral Information for Consumers
- Safyral Information for Healthcare Professionals (includes dosage details)
- Side Effects of Safyral (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Apr 2014 • 1 answer
Is it normal to have spotting after 9 months? I just had a period about two weeks ago and it's back?
Posted 1 Feb 2017 • 0 answers
Posted 13 Feb 2017 • 1 answer
Posted 27 Aug 2017 • 0 answers
Posted 1 Sep 2017 • 0 answers